# SDR C2XA00BT068

- Difficulty date: September 27, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- Aircraft time: 23,591 hours, 24,978 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVTA1925B
- Condition: Failed
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3323 - MAINTENANCE CLEARED MEL ON EXTRACTION FAN FAULTS DURING APPROACH.  VERY MILD SMOKE ODOR A/C RELEASED IAW MEL 21-23-03.  MAINTENANCE REMOVED AND REPLACED EXTRACTION FAN IAW ATR42 AMM NR 21-23-20.  OPS CHECKED GOOD.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  REF C2XA00BT056.  (M)
